# SDR DHL97804002

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 321432
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: A, H

## Discrepancy

LEFT MANIFOLD PRESSURE LOW WITH NR 2 BLEED SWITCH OFF (25 PSI) OVER TEMP LIGHT ON NR 1 AND NR 2.  REMOVED AND REPLACED REGULATOR VALVE PER M/M 34-12-1.  RAN ENGINE OPS NORMAL ON ALL BLEED TEMPERATURES.
